# SDR DALA2019022801352

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 73,716 hours, 14,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC INSPECTION FOUND 01EA CRACK AT NOSE WHEEL WELL, RT VERTICAL STIFFENER FILLET RADIUS BETWEEN WL 159.00 TO WL 185.00 APPROX 0.5 INCH. WORK COMPLETED. (LP 0963061)
